# SDR BJNA03022

- Difficulty date: February 3, 2003
- Submitted: March 15, 2003
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT, LEVEL 2 CORROSION WAS DISCOVERED ON THE FORWARD RIGHT SIDE OF THE FUSELAGE TO WING FILLET PANEL NR 3479R, AFT SUPPORT.  REMOVED AND REPLACED THE CORRODED TAPERED SHIMS IAW BOEING 737-200 SRM 51-10-1 PAGE 8. (M)
